# SDR VNAA2022062699910

- Difficulty date: May 7, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fastener
- Part number: SH67037291
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FASTENERS AT AFT KEEL BEAM LOWER SIDE BTW FS STA 695.00/909.00.
